Advertisement

An iteration scheme for a family of multivalued mappings in CAT(0) spaces with an application to image recovery

  • Izhar Uddin
  • Javid Ali
  • Juan J. Nieto
Original Paper
  • 320 Downloads

Abstract

In this paper, we introduce a new iterative scheme for a finite family of multivalued nonexpansive mappings in CAT(0) spaces and utilize the same to prove \(\Delta \)-convergence as well as strong convergence theorems with and without end point conditions. As an application, we prove a result on image recovery problem in CAT(0) space setting. Our results generalize and extend the existing relevant previous results

Keywords

CAT(0) space Fixed point \(\Delta \)-Convergence Opial’s property Image recovery 

Mathematics Subject Classification

54H25 47H10 

Notes

Acknowledgements

Second author is thankful to UGC-India for Start-up Grant. (No. F.30-62/2014(BSR)). This research was completed during the visit of J. Ali to the University of Santiago de Compostela. The research has been partially supported by the Ministerio de Economia y Competitividad (Spain), Project No. MTM2010-15314 and MTM2013-43014-P and Xunta de Galicia, grant R2014/002, and co-financed by the EC Fund FEDER.

References

  1. 1.
    Nadler Jr., S.B.: Multivalued contraction mappings. Pac. J. Math. 30, 475–488 (1969)CrossRefMATHGoogle Scholar
  2. 2.
    Nieto, J.J., Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22, 223–239 (2005)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Lim, T.C.: A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach spaces. Bull. Am. Math. Soc. 80, 1123–1126 (1974)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Gorniewicz, L.: Topological Fixed Point Theory of Multivalued Mappings. Kluwer Academic Pub, Dordrecht (1999)CrossRefMATHGoogle Scholar
  5. 5.
    Kaczynski, T.: Multivalued maps as a tool in modeling and rigorous numerics. J. Fixed Point Theory Appl. 4, 151–176 (2008)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Uddin, I., Nieto, J.J., Ali, J.: One-step iteration scheme for multivalued nonexpansive mappings in CAT(0) spaces. Mediterr. J. Math. 13, 1211–1225 (2016)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Aleomraninejad, S.M.A., Rezapour, Sh, Shahzad, N.: Convergence of an iterative scheme for multifunctions. J. Fixed Point Theory Appl. 12, 239–246 (2012)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Sastry, K.P.R., Babu, G.V.R.: Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point. Czechoslovak Math. J. 55, 817–826 (2005)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Panyanak, B.: Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces. Comput. Math. Appl. 54, 872–877 (2007)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Song, Y., Wang, H.: Convergence of iterative algorithms for multivalued mappings in Banach spaces. Nonlinear Anal. 70, 1547–1556 (2009)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Takahashi, W.: Iterative methods for approximation of fixed points and their applications. J. Oper. Res. Soc. Jpn. 43(1), 87–108 (2000)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Abbas, M., Khan, S.H., Khan, A.R., Agarwal, R.P.: Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme. Appl. Math. Lett. 24, 97–102 (2011)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Mann, W.R.: Mean value methods in iterations. Proc. Am. Math. Soc. 4, 506–510 (1953)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Ishikawa, S.: Fixed points by a new iteration method. Proc. Am. Math. Soc. 44, 147–150 (1974)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Eslamian, M., Abkar, A.: One-step iterative process for a finite family of multivalued mappings. Math. Comput. Model. 54, 105–111 (2011)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Bunyawat, A., Suantai, S.: Common fixed points of a countable family of multivalued quasi-nonexpansive mappings in uniformly convex Banach spaces. Int. J. Comput. Math. 89, 2274–2279 (2012)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Goebel, K., Kirk, W.A.: Iteration process for nonexpansive mappings. Contemp. Math. 21, 115–123 (1983)CrossRefMATHGoogle Scholar
  18. 18.
    Kirk, W.A.: Krasnoselskii’s iteration process in hyperbolic spaces. Numer. Funct. Anal. Optim. 4, 371–381 (1981)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Reich, S., Shafrir, I.: Nonexpansive iterations in hyperbolic spaces. Nonlinear Anal. 15, 537–558 (1990)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Goebel, K., Reich, S.: Uniform Convexity, Hyperbolic Geometry and Nonexpansive Mappings. Marcel Dekker Inc., New York (1984)MATHGoogle Scholar
  21. 21.
    Li, C., López-Acedo, G., Martín-Márquez, V.: Monotone vectors fields and the proximal point algorithm on Hadamard manifolds. J. Lond. Math. Soc. 79, 663–683 (2009)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Li, C., López-Acedo, G., Martín-Márquez, V.: Iterative algorithms for nonexpansive mappings on Hadamard manifolds. Taiwanese J. Math. 14, 541–559 (2010)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Ariza-Ruiz, D., Li, C., López-Acedo, G.: The Schauder fixed point theorem in geodesic spaces. J. Math. Anal. Appl. 417, 345–360 (2014)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Niculescu, C.P., Roventa, I.: Schauder fixed point theorem in spaces with global nonpositive curvature. Fixed Point Theory Appl. 2009, 906727 (2009)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Khan, A.R.: On modified Noor iterations for asymptotically nonexpansive mappings. Bull. Belg. Math. Soc. Simon Stevin 17, 127–140 (2010)MathSciNetMATHGoogle Scholar
  26. 26.
    Khan, S.H., Fukhar-ud-din, H.: Weak and strong convergence of a scheme with errors for two nonexpansive mappings. Nonlinear Anal. 8, 1295–1301 (2005)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Fukhar-ud-din, H., Khan, S.H.: Convergence of iterates with errors of asymptotically quasi- nonexpansive mappings and applications. J. Math. Anal. Appl. 328, 821–829 (2007)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Dhompongsa, S., Panyanak, B.: On \(\Delta \)-convergence theorems in CAT(0) space. Comput. Math. Appl. 56, 2572–2579 (2008)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Bridson, M., Haefliger, A.: Metric Spaces of Nonpositive Curvature. Springer, Berlin (1999)CrossRefMATHGoogle Scholar
  30. 30.
    Brown, K.S.: Buildings. Springer, New York (1989)CrossRefMATHGoogle Scholar
  31. 31.
    Burago, D., Burago, Y., Ivanov, S.: A Course in Metric Geometry. Graduate Studies in Mathematics, vol. 33. American Mathematical Society, Providence (2001)Google Scholar
  32. 32.
    Dhompongsa, S., Kaewkhao, A., Panyanak, B.: On Kirk’s strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces. Nonlinear Anal. 75, 459–468 (2012)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Lim, T.C.: Remarks on some fixed point theorems. Proc. Am. Math. Soc. 60, 179–182 (1976)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Kirk, W.A., Panyanak, B.: A concept of convergence in geodesic spaces. Nonlinear Anal. 68, 3689–3696 (2008)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Dhompongsa, S., Kirk, W.A., Sims, B.: Fixed points of uniformly Lipschitzian mappings. Nonlinear Anal. 65, 762–772 (2006)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Dhompongsa, S., Kirk, W.A., Panyanak, B.: Nonexpansive set-valued mappings in metric and Banach spaces. J. Nonlinear Convex Anal. 8, 35–45 (2007)MathSciNetMATHGoogle Scholar
  37. 37.
    Senter, H.F., Dotson Jr., W.G.: Approximating fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 44, 375–380 (1974)MathSciNetCrossRefMATHGoogle Scholar
  38. 38.
    Bregman, L.M.: The method of successive projection for finding a common point of convex sets. Sov. Math. 6, 688–692 (1965)MATHGoogle Scholar
  39. 39.
    Kitahara, S., Takahashi, W.: Image recovery by convex combinations of sunny nonexpansive retractions. Topol. Methods Nonlinear Anal. 2, 333–342 (1993)MathSciNetCrossRefMATHGoogle Scholar
  40. 40.
    Takahashi, W., Tamura, T.: Limit theorems of operators by convex combinations of nonexpansive retractions in Banach spaces. J. Approx. Theory 91, 386–397 (1997)MathSciNetCrossRefMATHGoogle Scholar
  41. 41.
    Kimura, Y., Nakajo, K.: The Problem of Image Recovery by the Metric Projections in Banach Spaces. Abstract and Applied Analysis, vol. 2013. Hindawi Publishing Corporation, New YorkGoogle Scholar
  42. 42.
    Espinola, R., Fernández-Leon, A.: CAT(k)-spaces, weak convergence and fixed points. J. Math. Anal. Appl. 353, 410–427 (2009)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia 2017

Authors and Affiliations

  1. 1.Department of MathematicsJamia Millia IslamiaNew DelhiIndia
  2. 2.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  3. 3.Departamento de Análisis Matemático, Facultad de MatemáticasUniversidad de Santiago de CompostelaSantiago de CompostelaSpain
  4. 4.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia

Personalised recommendations